JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 37
Inequalities for the Maximum Modulus of the Derivative of a Polynomial

    Authors: A. Aziz, B.A. Zargar,  
    Keywords: Polynomial, Derivative, Bernstein Inequality, Maximum Modulus.  
    Date Received: 17/05/06  
    Date Accepted: 18/12/06  
    Subject Codes:

30C10, 30C15.

    Editors: Qazi Ibadur Rahman,  

Let $ P(z)$ be a polynomial of degree $ n$ and $ M(P,t)=$ func{Max}_{$ vert z$ vert=t}$ vert P(z)$ vert$. In this paper we shall estimate $ M(P^{^{$ prime }},$ rho)$ in terms of $ M(P,r)$ where $ P(z)$ does not vanish in the disk

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login